# SDR A6WA200740048

- Difficulty date: January 20, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT SIDE FS 621 TO FS 625.30 INTERCOSTAL AT STRINGER 14L IS CRACKED NEAR RADIUS APPROX 1.1 INCH LONG.  (M)
